MathSciNet Relay Station
MathSciNet bibliographic data
MR349863 20G40
Shinoda, Ken-ichi The conjugacy classes of Chevalley groups of type $(F\sb{4})$ over finite fields of characteristic $2$. J. Fac. Sci. Univ. Tokyo Sect. I A Math. 21 (1974), 133–159.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement